Please use this identifier to cite or link to this item:
Title: Двумерное уравнение типа Хартри: квазиклассические асимптотики и невязка
Authors: Кулагин, Антон Евгеньевич
metadata.dc.contributor.advisor: Трифонов, Андрей Юрьевич
Keywords: двумерные уравнения; уравнения Хартри; квазиклассические асимптотики; асимптотики; невязка
Issue Date: 2014
Citation: Кулагин А. Е. Двумерное уравнение типа Хартри: квазиклассические асимптотики и невязка / А. Е. Кулагин ; науч. рук. А. Ю. Трифонов // Перспективы развития фундаментальных наук : сборник научных трудов XI Международной конференция студентов и молодых ученых, г. Томск, 22-25 апреля 2014 г. — Томск : Изд-во ТПУ, 2014. — [С. 609-611].
Abstract: The object of the article is solving of 2D Hartree type equation. We have used semiclassical approximation to pass from the nonlinear equation to analytically solvable equation. For Hartree type equation exact linear Hamilton equations and approximate equations for the second moments, based on semiclassical asymptotics, have been obtained. The exact expression for Green function has been obtained for approximate equation. So we have obtained analytical expression for the vast class of wave functions which are the approximate solution of nonlinear Hartree type equation. Computed function has specific behavior which reflects behavior of exact solution. Also we have obtained the error of the asymptotic solution to estimate its accuracy.
Appears in Collections:Материалы конференций

Files in This Item:
File SizeFormat 
conference_tpu-2014-C21-204.pdf242,95 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.